# SDR AALA202211284291

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 25,071 hours, 11,764 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024628A0
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FLIGHT L3 DOOR SLIDE DISPLAYS DISARMED. FLIGHT ATTENDANT VERIFIED ARMED. ALSO L1 DOOR WAS INTERMITTENT AS WELL DURING FLIGHT. MAINTENANCE REPLACED POWER SUPPLY SWITCH OVER RELAY 12WN PER TSM 52-11-00. A SATISFATORY OPERATIONAL CHECK WAS ACCOMPLISHED.
